# SDR AALA201804309035

- Difficulty date: April 27, 2018
- Submitted: April 30, 2018
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 59,499 hours, 14,687 cycles
- System (JASC): 5240 · Service Doors
- Part: Hub
- Condition: Cracked
- Location: R4 Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R4 DOOR HANDLE HUB CRACKED.  MAINTENANCE REPLACED THE R4 DOOR HANDLE HUB IAW AMM 52-11-13, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.  AIRCRAFT WAS GROUNDED.
